# SDR 98FDEA00485

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 6534144109
- Condition: Corroded
- Location: Bs 760 - 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-PAE:  CORROSION ON LONGITUDINAL BS 836 AND 839, RBL 45, WL 208.1.  *S/D*  REMOVED DAMAGE LONG BEAM FROM BS 760-850, RBL 45, WL 208.1 AND REPLACED PER FEDEX DRAWING 65-34144.
